Jump to content
Important Survey - Please Participate ×

Ativan Help


[ad...]

Recommended Posts

Hello, how are you?  I am really struggling trying to get off ativan, I have been on it for 5 months, starting at 1 mg and now down to .25 mg for the last month or so...  I am having terrible anxiety, racing thoughts, depersonalization and insomnia, can anyone help?  Adam
Link to comment
Share on other sites

Hello Adam  :hug:  Welcome to BenzoBuddies!. 

 

Withdrawal is tough but its temporary, it will get better.  You will get plenty of support here.  The best way to minimize withdrawal symptoms is a slow taper.  It is suggested to taper no more than 5-10% every 10-14 days.  This can be adjusted based on how you feel.

 

We have a great bunch of people here, our members have been through all aspects of benzodiazepine use and withdrawal, and will share their experiences with you.

 

I would suggest that you read the Ashton Manual, an excellent resource about these types of drugs and how to withdraw. It was written by an expert in the field.

 

I'll leave you a few links:

 

The Ashton Manual

 

Withdrawal Support

 

General Taper Plans

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice this link will show you how to ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

I am also having ocd intrustive thoughts , insomnia, anxiety and depression :(

 

I am sorry, i know how bad these symptoms are, you will get through this, I will leave you some convenient links, you might want to post to these boards.

 

Hang in there  :smitten:

 

 

Insomnia 

 

Anxiety     

 

Depression

Link to comment
Share on other sites

Welcome. I am sorry you are experiencing all that. I personally would probably wait a bit before making another cut and hopefully you can stabilize.  All of your symptoms unfortunately fairly classic symptoms. I had horrible racing thoughts coupled with DP/DR.  The recommended reduction rate is 5 to 10 percent every two weeks. I would probably try no more than 5 percent with your next cut. I am glad you found us. I think we will be a great place of support for you. I know this place was for me when I first found it three years ago.
Link to comment
Share on other sites

×
×
  • Create New...